# SDR DL76S050662

- Difficulty date: October 26, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 56,103 hours, 26,880 cycles
- Engine: Ge CF680A2
- Engine time: 57,230 hours, 27,707 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: CF680A2
- Part serial: 580164
- Condition: Making Metal
- Location: Nr 2
- Part time: 57,230 hours, 27,707 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN CRUISE, THE RT ENG HAD VIBRATION TO 5.0.  DURING T/S IN FLT, THE ENG ANALYST AT HOME GOT A SMART SIGNAL THAT SHOWED A SHIFT IN F/F GET AND LOW N-2 ROTOR SPEED OCCURRED.  CALLED THE MTC COORDINATOR WHILE ON THE RADIO PATCH AND ADVISED WHAT OBSERVED.  ADVISED THE CREW TO RETURN TO ATL, METAL WAS FOUND IN THE TAIL PIPE AND ENGINE WAS REPLACED.
